You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1952/39/1
On partition of an ordered continuum
Download
PDF
- On partition of an ordered continuum
Article
Original scientific text
Title
On partition of an ordered continuum
Authors
Josef Novák
1
Affiliations
Praha, Czechoslovakia
Fundamenta Mathematicae
1952/39/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
53-64
Main language of publication
English
Published
1952
Exact and natural sciences
mathematics